Mil'shtein, Grigori Noyhovich

Statistics Math-Net.Ru
Total publications: 36
Scientific articles: 35

Number of views:
This page:385
Abstract pages:7881
Full texts:3189
Doctor of physico-mathematical sciences
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1. G. N. Mil'shtein, M. V. Tretyakov, “The simplest random walks for the Dirichlet problem”, Teor. Veroyatnost. i Primenen., 47:1 (2002),  39–58  mathnet  mathscinet  zmath; Theory Probab. Appl., 47:1 (2003), 53–68  isi
2. G. N. Mil'shtein, “Application of the numerical integration of stochastic equations to solving boundary-value problems with Neumann's boundary conditions”, Teor. Veroyatnost. i Primenen., 41:1 (1996),  210–218  mathnet  mathscinet  zmath; Theory Probab. Appl., 41:1 (1997), 170–177  isi
3. G. N. Mil'shtein, “Solution of the first boundary value problem for parabolic equations by integration of stochastic differential equations”, Teor. Veroyatnost. i Primenen., 40:3 (1995),  657–665  mathnet  mathscinet  zmath; Theory Probab. Appl., 40:3 (1995), 556–563  isi
4. G. N. Mil'shtein, N. F. Rybkina, “An algorithm for random walks over small ellipsoids for solving the general Dirichlet problem”, Zh. Vychisl. Mat. Mat. Fiz., 33:5 (1993),  704–725  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 33:5 (1993), 631–647  isi
5. G. N. Mil'shtein, S. A. P'yanzin, “Discretization method in optimal filtering for delay systems”, Avtomat. i Telemekh., 1990, 12,  84–93  mathnet  mathscinet  zmath; Autom. Remote Control, 51:12 (1990), 1674–1681
6. G. N. Mil'shtein, S. A. P'yanzin, “Regularization and digital simulation of the Kalman–Bucy filter for systems where the observations are contaminated with singular noise”, Avtomat. i Telemekh., 1987, 11,  80–92  mathnet
7. G. N. Mil'shtein, “Strictly positive Lyapunov functionals for linear systems with aftereffect”, Differ. Uravn., 23:12 (1987),  2051–2060  mathnet  mathscinet  zmath
8. G. N. Mil'stein, “The Theorem on the Order of Convergence for Mean-Square Approximations of Solutions of Stochastic Differential Equations”, Teor. Veroyatnost. i Primenen., 32:4 (1987),  809–811  mathnet  mathscinet  zmath; Theory Probab. Appl., 32:4 (1987), 738–741  isi
9. G. N. Mil'shtein, S. A. P'yanzin, “Digital simulation of Kalman–Bucy filter and an optimal filter with discrete input data”, Avtomat. i Telemekh., 1985, 1,  59–68  mathnet  zmath; Autom. Remote Control, 46 (1985), 50–58
10. G. N. Milštein, “Weak approximation of the solutions of systems of stochastic differential equations”, Teor. Veroyatnost. i Primenen., 30:4 (1985),  706–721  mathnet  mathscinet  zmath; Theory Probab. Appl., 30:4 (1986), 750–766  isi
11. G. N. Mil'shtein, L. B. Ryashko, “Evaluation in controlled stochastic systems subjected to multiplicative noise”, Avtomat. i Telemekh., 1984, 6,  88–94  mathnet  mathscinet  zmath; Autom. Remote Control, 45:6 (1984), 759–765
12. A. D. Wentzell, S. A. Gladyšev, G. N. Mil'štein, “Piecewise constant approximation for the Monte-Carlo calculation of Wiener integrals”, Teor. Veroyatnost. i Primenen., 29:4 (1984),  715–722  mathnet  mathscinet  zmath; Theory Probab. Appl., 29:4 (1985), 744–752  isi
13. S. A. Gladyshev, G. N. Mil'shtein, “The Runge-Kutta method for calculation of Wiener integrals of functionals of exponential type”, Zh. Vychisl. Mat. Mat. Fiz., 24:8 (1984),  1136–1149  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 24:4 (1984), 106–115
14. L. A. Makarova, G. N. Mil'shtein, Yu. M. Repin, “The Krylov and Fadeev methods in the spectrum control problem”, Avtomat. i Telemekh., 1982, 8,  33–41  mathnet  mathscinet  zmath; Autom. Remote Control, 43:8 (1982), 1002–1009
15. G. N. Mil'shtein, “Design of a stabilizing controller with incomplete information on the state for linear stochastic systems subjected to multiplicative noises”, Avtomat. i Telemekh., 1982, 5,  98–106  mathnet  mathscinet  zmath; Autom. Remote Control, 43:5 (1982), 653–659
16. Yu. A. Melentsova, G. N. Mil'shtein, “On the optimal estimate of the interval of nonoscillation for linear differential equations with bounded coefficients”, Differ. Uravn., 17:12 (1981),  2160–2175  mathnet  mathscinet  zmath
17. G. N. Mil'shtein, “Quadratic Ljapunov functionals for systems with aftereffect”, Differ. Uravn., 17:6 (1981),  984–993  mathnet  mathscinet
18. G. N. Mil'šteĭn, “Quadratic Lyapunov's functionals and the second moments for stochastic systems with an after-effect”, Teor. Veroyatnost. i Primenen., 26:4 (1981),  734–744  mathnet  mathscinet  zmath; Theory Probab. Appl., 26:4 (1982), 721–731  isi
19. G. N. Mil'šteĭn, “On a probabilistic solution of linear systems of elliptic and parabolic equations”, Teor. Veroyatnost. i Primenen., 23:4 (1978),  851–855  mathnet  mathscinet  zmath; Theory Probab. Appl., 23:4 (1979), 820–824  isi
20. G. N. Mil'šteĭn, “A method of second order accuracy integration of stochastic differential equations”, Teor. Veroyatnost. i Primenen., 23:2 (1978),  414–419  mathnet  mathscinet  zmath; Theory Probab. Appl., 23:2 (1979), 396–401
21. G. N. Mil'shtein, “Extension of semigroups of operators to locally convex spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1977, 2,  91–95  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 21:2 (1977), 67–70
22. G. N. Mil'shtein, “Linear optimal controllers of a specified structure in systems with incomplete data”, Avtomat. i Telemekh., 1976, 8,  48–53  mathnet  zmath; Autom. Remote Control, 37:8 (1976), 1179–1183
23. G. N. Mil'shtein, “Exponential stability of positive semigroups in a topological linear space. II”, Izv. Vyssh. Uchebn. Zaved. Mat., 1975, 10,  51–61  mathnet  mathscinet  zmath
24. G. N. Mil'shtein, “Exponential stability of positive semigroups in a linear topological space”, Izv. Vyssh. Uchebn. Zaved. Mat., 1975, 9,  35–42  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 19:9 (1975), 28–33
25. G. N. Mil'shtein, “On the equivalence principle for stochastic systems in r. m. s. minimization problems”, Avtomat. i Telemekh., 1974, 2,  25–30  mathnet  mathscinet  zmath; Autom. Remote Control, 35:2 (1974), 193–197
26. Yu. A. Melentsova, G. N. Mil'shtein, “Optimal estimation of the interval of solvability of a multipoint boundary value problem”, Differ. Uravn., 10:9 (1974),  1630–1641  mathnet  mathscinet  zmath
27. G. N. Mil'shtein, “Approximate integration of stochastic differential equations”, Teor. Veroyatnost. i Primenen., 19:3 (1974),  583–588  mathnet  mathscinet  zmath; Theory Probab. Appl., 19:3 (1975), 557–562
28. G. N. Mil'shtein, “Linear Ljapunov functions for equations with positive solutions and the root-mean-square stability”, Dokl. Akad. Nauk SSSR, 204:3 (1972),  550–553  mathnet  mathscinet  zmath
29. G. N. Mil'shtein, “On the problem of analytic construction of regulators for equations of parabolic and hyperbolic type”, Differ. Uravn., 8:4 (1972),  678–695  mathnet  mathscinet  zmath
30. G. N. Mil'shtein, “Interaction of Markov Processes”, Teor. Veroyatnost. i Primenen., 17:1 (1972),  36–45  mathnet  mathscinet  zmath; Theory Probab. Appl., 17:1 (1972), 34–43
31. G. N. Mil'shtein, “The stability of a linear system that is subject to the influence of a Markov chain”, Differ. Uravn., 6:11 (1970),  1982–1993  mathnet  mathscinet
32. G. N. Mil'shtein, Yu. M. Repin, “The action of a Markov process on a system of differential equations”, Differ. Uravn., 5:8 (1969),  1371–1384  mathnet  mathscinet  zmath
33. Yu. A. Zhiteneva, G. N. Mil'shtein, “The minimization of a convex functional by the free trajectories of a linear system”, Differ. Uravn., 3:12 (1967),  2081–2093  mathnet  mathscinet  zmath
34. G. N. Mil'shtein, “On a boundary value problem for a system of two differential equations”, Differ. Uravn., 1:12 (1965),  1628–1639  mathnet  mathscinet
35. G. N. Mil'shtein, F. A. Sholokhovich, “Почти рекуррентные и равномерно устойчивые по Пуассону движения в линейной динамической системе”, Sibirsk. Mat. Zh., 2:4 (1961),  567–573  mathnet  zmath

36. G. N. Mil'shtein, “Поправки к статье “Линейные функции Ляпунова для уравнений с положительными решениями и среднеквадратичная устойчивость” (ДАН, т. 204, 1972 г.)”, Dokl. Akad. Nauk SSSR, 208:6 (1973),  760  mathnet

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021